C. A. Naranjo, U. Busto, E. M. Sellers, et al., “A method for Estimating the Probability of Adverse Drug Reactions,” Clinical Pharmacology and Therapeutics, Vol. 30, No. 2, 1981, pp. 239-245. doi:10.1038/clpt.1981.154
 Department of Health and Human Services, “Panel on Anti-retroviral Guidelines for Adults and Adolescents, Guidelines for the Use of Antiretroviral Agents in HIV-1-Infected Adults and Adolescents,” 2011, pp. 1-166. http://www.aidsinfor.nih.gov/ContentFiles/AdultandAdolescentGL.pdf
 J. E. Gallant, S. Staszewski, A. L. Pozniak, et al., “Efficacy and Safety of Tenofovir DF vs. Stavudine in Combination Therapy in Antiretroviral-Naive Patients: A 3-Year Randomized Trial,” The Journal of the American Medical Association, Vol. 292, No. 2, 2004, pp. 191-201. doi:10.1001/jama.292.2.191
 S. Rodriguez-Novoa, E. Alvarez, P. Labarga and V. Soriano, “Renal Toxicity Associated with Tenofovir Use,” Expert Opinion on Drug Safety, Vol. 9, No. 4, 2010, pp. 545-559. doi:10.1517/14740331003627458
 H. Peyrière, J. Reynes, I. Rouanet, et al., “Renal Tubular Dysfunction Associated with Tenofovir Therapy: Report of 7 Cases,” Journal of Acquired Immune Deficiency Syndromes, Vol. 35, No. 3, 2004, pp. 269-273. doi:10.1097/00126334-200403010-00007
 R. Cooper, N. Wiebe, N. Smith, P. Keiser, S. Naicker and M. Tonelli, “Systematic Review and Meta-analysis: Renal Safety of Tenofovir Disoproxil Fumarate in HIV-Infected Patients,” Clinical Infectious Diseases, Vol. 51, No. 5, 2010, pp. 496-505. doi:10.1086/655681
 J. Pavie, A. Scemla, M. A. Bouldouyre, E. Pillebout, J. Verine and J. M. Molina, “Severe Acute Renal Failure in an HIV-Infected Patient after Only 2 Weeks of Tenofovir-Based Antiretroviral Therapy,” AIDS Patient Care STDs, Vol. 25, No. 8, 2011, pp. 457-459. doi:10.1089/apc.2011.0056
 A. Malik, P. Abraham and N. Malik, “Acute Renal Failure and Fanconi Syndrome in an AIDS Patient on Tenofovir Treatment-Case Report and Review Of Literature,” Journal of Infection, Vol. 51, No. 2, 2005, pp. E61-E65. doi:10.1016/j.jinf.2004.08.031
 Centers for Disease Control and Prevention, “Guidelines for Prevention and Treatment of Opportunistic Infections in HIV-Infected Adults and Adolescents,” Morbidity and Mortality Weekly Report, Vol. 58, No. RR-4, 2009, pp. 28-31.
 J. T. Fang, Y. C. Chen and M. Y. Chang, “Ethambutol-Induced Optic Neuritis in Patients with End Stand Renal Disease on Hemodialysis: Two Case Reports and Literature Review,” Renal Failure, Vol. 26, No. 2, 2004, pp. 189-193. doi:10.1081/JDI-120038521
 S. B. Kokkada, R. Barthakur, M. Natarajan, S. Palaian, A. K. Shhetri and P. Mishra, “Ocular Side Effects of Antitubercular Drugs: A Focus on Prevention, Early Detection and Management,” Kathmandu University Medical Journal, Vol. 3, No. 4, 2005, pp. 438-441.